default-icon
Allergy and pimples @face
3 days back, I had mild fever and was felling weakness , so I took Calpol and slept. The fever went, but yesterday I had Pimples like allergy all over my face and even head and chest too. I don't know what it is, please help.
45 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello..well it may be rashes either to the calpol tablet which you have taken or due the fever itself...please consult a physician and get evaluated..you will need antihistamines injection too if its allergic reaction
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.